Frequency, Location, Morphology and Aetiology of Osseous Mandibular Condylar Concavities

Citation

Oxenham, M & Whitworth, J 2006, 'Frequency, Location, Morphology and Aetiology of Osseous Mandibular Condylar Concavities', International Journal of Osteoarchaeology, vol. 16, pp. 517-527.

Year

2006

Fields of Research

  • Medical And Health Sciences Not Elsewhere Classified
  • Biological (Physical) Anthropology

Updated:  24 September 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers